# SDR SWIA200819820

- Difficulty date: June 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 26,133 hours, 21,227 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1001 - FIRST OFFICERS WINDOW IS BROKEN.  REPLACED RIGHT WINDOW IAW MM 56-12-01.  OPS AND LEAK CHECK GOOD, PN NP139322-6, S/N OFF 01047H1052.
